MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE SYSTEM

RADIOMETER MEDICAL APS AQURE SYSTEM
Model Number 933-599
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event in b3 is estimated.
 
Event or Problem Description
According to the complaint, the customer entered the wrong patient data through manual entry on the abl90 flex plus analyzer (serial number: (b)(6).The customer then approved the sample results for the wrong patient.The results crossed over to aqure and then to ehr/his to the wrong patient.The customer then corrected the patient demographics on the sample on the machine, linking the results to the correct patient, but this was only changed in aqure and not over to their ehr/his system.
 
Additional Manufacturer Narrative
Information in section d4 were updated to the aqure system.Radiometer investigations of the abl90 flex plus analyzer (serial number: (b)(6) ) has shown that the analyzer did not fail.The abl90 flex plus analyzer did transmit the updated results to aqure, but from aqure the updated results did not reach the customer's his/lis.Radiometer investigation of the aqure system is still ongoing.Codes in h6 were updated to reflect the ongoing investigations of the aqure system and the completed investigations of the abl90 flex plus analyzer.
 
Additional Manufacturer Narrative
Investigation is finalized, with the conclusion that the product did not malfunction.Hence, this incident does not meet the criteria of a reportable mdr now.

Brand Name
AQURE SYSTEM
Common Device Name
AQURE SYSTEM
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key18225889
Report Number3002807968-2023-00060
Device Sequence Number5366037
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public5700699335999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/29/2023
02/19/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/20/2023
02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown